Nonsymmetric approximations of classes of periodic functions by splines of defect 2 and Jackson-type inequalities
AbstractWe determine the exact values of the best (α, β)-approximations and the best one-sided approximations of classes of differentiable periodic functions by splines of defect 2. We obtain new sharp Jackson-type inequalities for the best approximations and the best one-sided approximations by splines of defect 2.
How to Cite
Babenko, V. F., and N. V. Parfinovych. “Nonsymmetric Approximations of Classes of Periodic Functions by Splines of Defect 2 and Jackson-Type Inequalities”. Ukrains’kyi Matematychnyi Zhurnal, Vol. 61, no. 11, Nov. 2009, pp. 1443-54, https://umj.imath.kiev.ua/index.php/umj/article/view/3113.